# SDR 9JLA2019021210734

- Difficulty date: January 18, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N54TJ
- Make and model: Cessna 560XL
- Aircraft serial: 5535
- Aircraft time: 2,407 hours, 1,367 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Bleed Valve
- Part number: 1988003
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEVERAL PILOT REPORTS OF THE RH WING ANTI-ICE SYSTEM SLOW TO WORK. THE CURRENT ATTEMPT TO CLEAR THIS FAULT WAS TO SWAP THE LH AND RH BI-LEVEL VALVES FOR TROUBLESHOOTING. OPS AND LEAK CHECKS GOOD NO FURTHER ACTION REQUIRED
